# SDR ACE100305

- Difficulty date: October 3, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 44,642 hours, 38,961 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Contaminated
- Location: Hyd System
- Part time: 74 hours, 63 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PIREP - HAD TO EXTEND LANDING GEAR MANUALLY.  MAINTENANCE REPLACED "WATER LOGGED" HYDRAULIC POWER PACK RELAY.
